Journal of Integral Equations and Applications

A Note on the Solution Set of Integral Inclusions

R. Kannan and Donal O'Regan

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 12, Number 1 (2000), 85-94.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Kannan, R.; O'Regan, Donal. A Note on the Solution Set of Integral Inclusions. J. Integral Equations Applications 12 (2000), no. 1, 85--94. doi:10.1216/jiea/1020282135.

Export citation


  • C. Corduneanu, Integral equations and applications, Cambridge Univ. Press, New York, 1991.
  • --------, Kneser property for abstract functional differential equations of Volterra type, World Scientific Series in Appl. Math. I, World Scientific, Singapore, 1991.
  • K. Deimling, Multivalued differential equations, Walter de Gruyter, Berlin, 1992.
  • L. Gorniewicz, Topological approach to differential inclusions, in Topological methods in differential equations and inclusions (A. Granas and M. Frigon, eds.), NATO Adv. Sci. Inst. Ser. C: Math. Phys. Sci. 472, Kluwer Acad. Publishers, Dordrecht, 1995.
  • P. Kelevedijev, Existence of solutions for two point boundary value problems, Nonlinear Anal. 22 (1994), 217-224.
  • A.G. O'Farrell and D. O'Regan, Existence results for some initial and boundary value problems, Proc. Amer. Math. Soc. 110 (1990), 661-673.
  • D. O'Regan, Existence theory for nonlinear ordinary differential equations, Kluwer Acad. Publ., Dordrecht, 1997.
  • --------, A note on the topological structure of the solution set of abstract Volterra equations, Proc. Roy. Irish Acad. Sect. A 99 (1999), 67-74.
  • S. Szufla, Sets of fixed points of nonlinear mappings in function spaces, Funkcial. Ekvac. 22 (1979), 121-126.
  • Y.I. Umanskii, One property of the set of solutions of differential inclusions in a Banach space, Differential Equations 28 (1992), 1091-1096.